# SDR 62MA2024051400369

- Difficulty date: May 9, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N750CK
- Make and model: Cessna 650
- Aircraft serial: 7015
- Aircraft time: 13,274 hours, 10,958 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Box
- Part number: 7093011
- Part serial: 1053
- Condition: Faulty
- Location: Mlg
- Part time: 4,140 hours, 2,510 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF THE LG HANDLE WAS HARD TO MOVE.
